Will drinking vinegar affect my meds?
Jan 13, 2013
I recently tested HIV positive with a very low CD4 count of 8. I am now on ARVs. What surprised me is that despite my low count, where you are supposed to have died or be critically ill, I am healthy without any sickness. I add white vinegar to all water I drink. Could my habit of using vinegar affect my medications? From Zimbabwe.
Response from Dr. Fawcett
Thanks for writing. I'll repost a response here from Nelson Vergel about vinegar. I always advise consulting with one's physician about the impact of supplements on medications.
Get Email Notifications When This Forum Updates or Subscribe With RSS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.